# SDR DL72K952650

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 2 CRACKS TORQUE BOX WEB UPPER ROW OF RIVETS FWD SIDE RT.  REPAIRED PER MM 53-11-0 PAR 19.
